# SDR A6WA201442008

- Difficulty date: September 30, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 3826
- Aircraft time: 30,331 hours, 28,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAST FOUR SECTIONS OF EMER FLOOR LIGHTS INOPERATIVE.
